# SDR UHLA201505290520

- Difficulty date: May 29, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT FWD FLOOR SUPPORT BETWEEN FRAMES 12-14.   R & R THE FLOOR SUPPORT.
